# SDR 06FDEA0620

- Difficulty date: February 9, 2006
- Submitted: February 10, 2006
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11
- Aircraft serial: 48551
- Aircraft time: 44,185 hours, 7,842 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO PERFORM EA 1-5740-90695A PT3, WINGS LEADING EDGE SLATS, LT NR 2   SLAT TRACK WEB AND SUPPORT REPAIR DUE TO LONG LEAD TIME OF NEW WEB PN: ARB2981-5. COMPLIED WITH FEDEX EA 1-5740-90695A
